# SDR DHL9771244D

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrsoion
- Location: Bs 1113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT PIT FUSELAGE CUTOUT FRAME WEB HAS CORROSION ON UNDER SIDE SURFACE STA 1113 BETWEEN STA 27R TO 25R.  CUT OUT DAMAGED AREA, INSTALLED WEB REPAIR PER SRM 51-40-2, 4.125 BY 7.625.
